Rendiconti di Matematica e delle Sue Applicazioni (Jan 2009)

A compactness result for quasilinear elliptic equations by mountain pass techniques

  • Mario Girardi,
  • Michele Matzeu

Journal volume & issue
Vol. 29, no. 1
pp. 83 – 95

Abstract

Read online

A class of solutions to some quasilinear elliptic equations is considered. Some estimates due to some Mountain Pass techniques allow to obtain a compactness result for this class of solutions, with a suitable continuous dependence on the data.

Keywords